# SDR CA071214002

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985*
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: C2WA126A
- Condition: Broken
- Location: Aileron
- Component: Aileron, Dhav
- Component part number: C2WA2A
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE NOTICED DURING WALK AROUND BY MECHANIC. THE SPIGOT (INTEGRAL PART OF THE HINGE BRACKET) HAD FAILED COMPLETELY, JUST BELOW THE UPPER EDGE OF THE BALANCE WEIGHT ARM. JUDGING BY THE SURFACES THE SPIGOT HAD BEEN BROKEN FOR SOME TIME. EXTREMELY DANGEROUS SITUATION. NO LOG BOOKS OR RECORDS AVAILABLE. (TC NR 20071214002)
